# SDR UPS96220195

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Rt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKED L-EXTRUSION AT RT FIN REAR SPAN CLOSURE RIB FITTING, ACCESS UNDER PANEL 9780.  REMOVED AND REPLACED FITTING IAW SRM 51-30-2, 51-30-5.
